Birth Control Side Effects?

Megan - posted on 07/08/2009 ( 3 moms have responded )

3

1

0

I gave birth to my first child five months ago. 6 weeks post partum I began taking loestrin 24 as my primary birth control. The first two months went fine, then on the third month I had some break through bleeding. Now on the fifth month I have developed a lot of pregnancy symptoms. I am nauseous, have headaches and have been cramping. I am also currently spotting mid-cycle. I am not pregnant. Not only have we been using the pill, but we also use condoms EVERYTIME. I have also taken two pregnancy tests which have been negative. Has anyone else experienced side effects on this pill? Or could it be something else?

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

3 Comments

View replies by

Natasha - posted on 07/08/2009

211

65

21

Birth control is really tricky, most of the time its your body rejecting what your trying to make it do.
I took the pill after my son and stopped because I started thinking about what it was actually doing to my body.
A close friend of mine was on the depo shot, now since going off it still hasn't had her period for a whole year, and may be at risk of being infertile at 19 with no children.

Jessica - posted on 07/08/2009

387

24

39

I had to come off my pill cos i was getting the same symptons as you! i think it maybe that putting hormones into your body so soon after a baby is slowing down the 'recovery' as such! to be fair thats only a theory as i have yet to find a suitable explanation and i can't get one from the doctor's or the Health visitors!

Nichole - posted on 07/08/2009

541

123

13

I actually got mirena 3 months after my son, I have had it for 1 month now and I am getting it taken out. I am getting sever headaches and I am nauseous along with the headaches and have absolutely no sex drive. I am getting my tubes tied cause neither one of us want anymore children and if we decide later down the line that we do I can always get them untied.

I would call your doctor and talk about other options. I got mirena cause I can't take the pill because I have no sex drive on it. Best of luck!!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms